Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

On celexa for anxiety. Having burning sensation in forearms, hands and feet. Having muscle pain. Suggest?

Dec 2012
User rating for this question
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
Was on celexa for one day for anxiety And got off because of side effects. Now I'm having g burning skin sensation in forearms and when I wake up in mornings my hands and arms burn And tingle. Also have burning pain in feet. But I do have Anxiety so maybe its from the Anxiety. I also had muscle pin from playing volleyball for two days. Maybe pain is fro. There. Also between shoulder blades I have that sunburn pain like in forearms
Posted Sun, 25 Aug 2013 in Medicines and Side Effects
Answered by Dr. Nsah Bernard 1 hour later
Hello XXXXX,

Thanks for posting on XXXXXXX

Well your symptoms are not very typical to any particular diseases. Given your age, anxiety is the most likely reason for your present symptoms coupled with mild wear and tear injury due to excess activity. How ever, it is possible that you might be suffering from a peripheral neuropathy probably due to vitamin B12 deficiency.
You will need to see a neurologist who can run some test, examine you, determine the cause and provide you with an appropriate treatment.
You could be placed on another anxiolytic and antidepressant that can help with both the neuropathy and the anxiety.
At your age, I believe you should worry less about little problems that just occur from time to time on your body. You could help yourself with some meditations and counseling from a health care practitioner.

Hope I was helpful and please feel free to write back with further questions.
Dr. Nsah
Above answer was peer-reviewed by
Follow-up: On celexa for anxiety. Having burning sensation in forearms, hands and feet. Having muscle pain. Suggest? 48 minutes later
My anxiety is def. Bad. I have diagnosed myself with something dif. Every day. Now I do have one that j been thinking I have and that fibromyalgia. Only reason I say that is because my symptoms were there before but went away
Answered by Dr. Nsah Bernard 14 minutes later

Thanks for posting,

Fibromyalgia is an unlikely possibility because of your age. It mostly affects older people and your symptoms are not typical of fibromyalgia.
You might be suffering from severe depression which leads to anxiety disorder. I suggest you should book an appointment with a neuropsychiatrist who can handle both your pains and psychosocial disorder.
Anyways, I hope you take the right decision that your condition could be evaluated in time for proper treatment.

hope this helps
Dr. Nsah
Above answer was peer-reviewed by
Follow-up: On celexa for anxiety. Having burning sensation in forearms, hands and feet. Having muscle pain. Suggest? 6 minutes later
I will def. Go to my g.p. and talk with him. I have tried lexapro Zoloft and now celexa and they have all increased my anxiety and made me nauseated. But they increased my anxiety to the point where I could not lift over 20 PDS because of the pounding heart feeling. And I am a hypochondriac. I diagnosed myself with being anemic and having meningitis because of the muscle tension in my neck to having ms or als. Also one of my diagnoses was myasthenia gravis. Not sure why. Thank you for your time. Its greatly appreciated.
Answered by Dr. Nsah Bernard 5 minutes later
Well, I think you definitely have some issues and you need to see a doctor. You can not possibly have all of those problems by doing yourself. Meningitis does not present in such a way that you will be able to make a self diagnosis. You are suffering from anxiety and depression and that is my conclusion. There are a vast number of medications that can help get you some relief without leading to further side effects. Also, when taking anxiolytics and antidepressants as you do for your age, you may have to always come across those kind of side effects reason why most of those drugs are said to be given with caution. Suicidal tendency is the worst of the side effects.
I am certain you are not having any of those diseases and all of them are all in your head.
Just relax and see your GP as soon as you can for evaluation.

Hope this helps
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor